# SDR C2XA03IA102

- Difficulty date: October 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED THAT THERE WAS A TOTAL PITCH TRIM FAILURE.  THE AIRCRAFT RETURNED AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE PITCH TRIM SYSTEM, RESET CIRCUIT BREAKERS ASSOCIATED WITH THE PITCH TRIM SYSTEM, AND CLEANED THE THE FIRST OFFICER'S AUTOPILOT DISCONNECT SWITCH.  THE PITCH TRIM SYSTEM WAS OPERATIONALLY TESTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
